# SDR TRAX200600306

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 7,881 hours, 6,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B 484 IS CRACKED.   REMOVED CLIP AT FS 484.00 LBL 27.00. MADE NEW CLIP OF 2024-T42, 0.063", PO, R/O 437. LOCATED HOLES, DEBURR ALL, ALODINE, PRIME/ TOPCOAT. INSTALLED NEW CLIP IN WET WITH SOLID RIVETS/HI-LITE PINS, PRIME/TOPCOAT FASTENERS. APPLIED DYNATROL CORROSIVE/WATER INHIBITING COMPOUND TO REWORK AREA. REWORK DONE IAW REO 601R-53-41-059. SEE WC 270 FOR NDI OF THE CUTLINES. NO DEFECTS NOTED. (CLOSED)
